Advanced search
Start date
Betweenand

Leandro Batista Morgado

CV Lattes GoogleMyCitations


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Professor at Universidade Federal de Santa Catarina (UFSC). PhD in Mathematics at Universidade Estadual de Campinas (UNICAMP). Graduate in Mathematics and Scientific Computing at Universidade Federal de Santa Catarina (UFSC). Graduate and Master's in Law at Universidade do Vale do Itajaí (Univali). (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Scholarships in Brazil
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
1 / 1   Completed scholarships in Brazil

Associated processes
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications3
Citations1
Cit./Article0.3
Data from Web of Science

MELO, ALISON M.; MORGADO, LEANDRO; RUFFINO, PAULO R.. Topology of Foliations and Decomposition of Stochastic Flows of Diffeomorphisms. Journal of Dynamics and Differential Equations, v. 30, n. 1, p. 39-54, . Web of Science Citations: 0. (11/50151-0, 11/14797-2, 12/18780-0)

MELO, ALISON M.; MORGADO, LEANDRO B.; RUFFINO, PAULO R.. DECOMPOSITION OF STOCHASTIC FLOWS GENERATED BY STRATONOVICH SDES WITH JUMPS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 21, n. 9, SI, p. 3209-3218, . Web of Science Citations: 0. (11/50151-0, 15/07278-0, 11/14797-2, 12/18780-0)

MORGADO, LEANDRO; RUFFINO, PAULO R.. Extension of time for decomposition of stochastic flows in spaces with complementary foliations. Electronic Communications in Probability, v. 20, p. 1-9, . Web of Science Citations: 1. (12/18780-0, 11/50151-0, 11/14797-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MORGADO, Leandro Batista. Dinâmica de semimartingales com saltos : decomposição e retardo. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (11/14797-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: